Posted by bridgey1128 on January 22, 2005, at 9:57:44
In reply to Re:Topamax and weight gain, posted by Jenbracha on January 22, 2005, at 1:11:08
No it's not too late to go back down if you are having this many problems. Go back to 25mg and see what that does. Your Dr should have known better than to start you on a higher dose. I really can't believe the carelessness some Dr's have with this medication. Either they just don't believe all the information out there about the bad side effects of going up too soon or they just flat out don't care. RARELY have I heard of someone not having a bad side effect of not going up too fast. However, maybe it's the opposite and you need to go UP on it. When I needed to go up on my medication it let me know in a very BAD way. I had horrible night time hallucinations! I thought they were night terrors until I looked up the definition of that and realized I was totally awake and concious and I remembered every weird and scary detail of them. Once I went up, they went away. Does your Dr plan on you staying on the 50mg? How long have you been feeling so crappy like this? You said you have been taking it for 2 months? You can always go back down to the 25 and if you feel worse go back up. I doubt you will though. Topomax isn't a drug you can just jump right into the middle of a dose. It's one you have to be titrated up on very slowly. I wish you much luck!